schliessen

Filtern

 

Bibliotheken

Barnes-type Peters polynomial with umbral calculus viewpoint

In this paper, we consider the Barnes-type Peters polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials. 05A40, 11B83.

Journal Title: Journal of Inequalities and Applications 2014, Vol.2014(1), pp.1-16
Main Author: Kim, Dae
Other Authors: Kim, Taekyun , Kwon, Hyuck , Mansour, Toufik , Seo, Jongjin
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: E-ISSN: 1029-242X ; DOI: 10.1186/1029-242X-2014-324
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: springer_jour10.1186/1029-242X-2014-324
title: Barnes-type Peters polynomial with umbral calculus viewpoint
format: Article
creator:
  • Kim, Dae
  • Kim, Taekyun
  • Kwon, Hyuck
  • Mansour, Toufik
  • Seo, Jongjin
subjects:
  • Barnes-type Peters polynomials
  • umbral calculus
ispartof: Journal of Inequalities and Applications, 2014, Vol.2014(1), pp.1-16
description: In this paper, we consider the Barnes-type Peters polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials. 05A40, 11B83.
language: eng
source:
identifier: E-ISSN: 1029-242X ; DOI: 10.1186/1029-242X-2014-324
fulltext: fulltext_linktorsrc
issn:
  • 1029-242X
  • 1029242X
url: Link


@attributes
ID779895009
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.1186/1029-242X-2014-324
sourceidspringer_jour
recordidTN_springer_jour10.1186/1029-242X-2014-324
sourcesystemPC
pqid1718925159
display
typearticle
titleBarnes-type Peters polynomial with umbral calculus viewpoint
creatorKim, Dae ; Kim, Taekyun ; Kwon, Hyuck ; Mansour, Toufik ; Seo, Jongjin
ispartofJournal of Inequalities and Applications, 2014, Vol.2014(1), pp.1-16
identifierE-ISSN: 1029-242X ; DOI: 10.1186/1029-242X-2014-324
subjectBarnes-type Peters polynomials ; umbral calculus
descriptionIn this paper, we consider the Barnes-type Peters polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials. 05A40, 11B83.
languageeng
source
version3
oafree_for_read
lds50peer_reviewed
links
openurl$$Topenurl_article
linktorsrc$$Uhttp://dx.doi.org/10.1186/1029-242X-2014-324$$EView_full_text_in_Springer
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Kim, Dae, San
1Kim, Taekyun, In
2Kwon, Hyuck, In
3Mansour, Toufik, In
4Seo, Jongjin, In
titleBarnes-type Peters polynomial with umbral calculus viewpoint
description
0In this paper, we consider the Barnes-type Peters polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials.
105A40, 11B83.
subject
0Barnes-type Peters polynomials
1umbral calculus
general
010.1186/1029-242X-2014-324
1English
2Springer Science & Business Media B.V.
3SpringerLink Open Access
sourceidspringer_jour
recordidspringer_jour10.1186/1029-242X-2014-324
issn
01029-242X
11029242X
rsrctypearticle
creationdate2014
addtitle
0Journal of Inequalities and Applications
1J Inequal Appl
searchscopespringer_free
scopespringer_free
lsr30VSR-Enriched:[pqid, pages]
sort
titleBarnes-type Peters polynomial with umbral calculus viewpoint
authorKim, Dae ; Kim, Taekyun ; Kwon, Hyuck ; Mansour, Toufik ; Seo, Jongjin
creationdate20141200
facets
frbrgroupid6031560370839402085
frbrtype5
languageeng
creationdate2014
topic
0Barnes-Type Peters Polynomials
1Umbral Calculus
collectionSpringerLink Open Access
prefilterarticles
rsrctypearticles
creatorcontrib
0Kim, Dae
1Kim, Taekyun
2Kwon, Hyuck
3Mansour, Toufik
4Seo, Jongjin
jtitleJournal Of Inequalities And Applications
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext_linktorsrc
addata
aulast
0Kim
1Kwon
2Mansour
3Seo
aufirst
0Dae
1San
2Taekyun
3Hyuck
4In
5Toufik
6Jongjin
au
0Kim, Dae
1Kim, Taekyun
2Kwon, Hyuck
3Mansour, Toufik
4Seo, Jongjin
atitleBarnes-type Peters polynomial with umbral calculus viewpoint
jtitleJournal of Inequalities and Applications
stitleJ Inequal Appl
risdate201412
volume2014
issue1
spage1
epage16
eissn1029-242X
genrearticle
ristypeJOUR
abstractIn this paper, we consider the Barnes-type Peters polynomials. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between our polynomials and several known families of polynomials. 05A40, 11B83.
copCham
pubSpringer International Publishing
doi10.1186/1029-242X-2014-324
pages1-16
oafree_for_read
date2014-12